Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Using melacare. Skin gets dark if melacare not used. Advice for alternate cream?

im suhana im using melacare since 3 yrs. if i stop using it my skin tone is going dark before using i was fair but after using it i became more fair but if i stop im loosing my natural clr also im becoming so dark please do advise me any cream or help me out of this.i dont want addict to this cream... please help cant take this cream any more..
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  1293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
Mealcare contains steroid in it which causes dependence and hence side effects such as skin thinning, hair growth and visible vessels on skin. All of these combinedly gives dark appearance on face. I suggest you to stop the cream immediately and meet a dermatologist to take off the side effects with Kojic acid or glycolic acid creams. Use a good sunscreen daily for 2-3 times with best sun protection.
Answered: Mon, 28 Oct 2013
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor